Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Numbness on left side, occasional strong pains, heart feels itchy. Worrisome?

I ve always thought I ve had a problem with my heart for years,until I seen a doctor which said it was down to stomach issues? Through out these years I can get a little numbness down my left side which eventually fades away...some really strong pains at times with strenuous work loads...and more recently my heart feels itchy strangely enough. Does this sound like a problem I need to be concerned about?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Chest pain is a misleading condition. Usually stomach pain radiates to the chest and we feel like heart pain. Chest diseases also may mimic like heart pain. Any how you got it confirmed that you have no heart problem. It was only a stomach problem. I hope you got the ECG and Gastroscopy got done by the doctors to exclude the heart problem and to confirm the stomach problem. Itching of the heart may be the bowel sounds which in some people may feel like itching.
Besides i advice you some non medical recommendations as diversion procedures like yoga, meditation, reading books and if interested hearing music and gardening.
Diet recommendations - avoid spices, chillies, junk foods, oily foods and untimely meals. Take more curd, milk, bland foods, green leafy vegetables, pulses, sprouts, egg, meat, dry fruits to increase blood and resistance.

Wishing for a quick recovery and thanks for calling.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor